MathSciNet Relay Station
MathSciNet bibliographic data
MR1442359 (98d:34014) 34A30 (34C20)
Xu, Jun Xiang; You, Jian Gong Reducibility of linear differential equations with almost periodic coefficients. (Chinese) Chinese Ann. Math. Ser. A 17 (1996), no. 5, 607–616.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement